# SDR UALA2010081102918

- Difficulty date: August 10, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE, STR 43L CORRODED BETWEEN FR 58 AND 60. MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGED STR AT FWD COUPLING AND AT AFT END AT FACTORY SPLICE. INSTALLED NEW COUPLINGS FWD AND AFT ENDS.
